# SDR CA001122014

- Difficulty date: October 30, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Contaminated
- Location: Nr 2 Engine
- Part time: 56,531 hours, 63,275 cycles
- Component: Engine Assy
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) NR 2 ENGINE FIRE WARNING ILLUMINATED IN FLIGHT. THE CREW SHUTDOWN THE ENGINE, DISCHARGED A FIRE BOTTLE PER PROCEDURES THEN CARRIED OUT A SINGLE ENGINE LANDING INTO VANCOUVER. THE AIRCRAFT WAS INSPECTED AND WATER CONTAMINATION WAS FOUND IN THE FIRE DETECTION HARNESS. THE CONNECTIONS WERE CLEAN, FIRE BOTTLE REPLACED AND AIRCRAFT DISPATCHED.
